# SDR MWEA010444

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591028205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK STATION 262 AND STATION 280 HAVE AREAS OF EXFOLIATION IN TOP TRACK CHANNEL.  REMOVED SEAT TRACK, FABRICATED NEW SECTION OF TRACK, DRILLED SPLICE HOLES, FABRICATED SEAT TRACK SPLICE REPAIR PARTS, INSTALLED SECTION OF SEAT TRACK AND SPLICES.
